Invariant subbundles of the tangentbundle of a reductive homogeneous space.
Mathematische Zeitschrift, Tome 89 (1965), pp. 420-421
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1965__89_170456,
author = {Philippe Tondeur},
title = {Invariant subbundles of the tangentbundle of a reductive homogeneous space.},
journal = {Mathematische Zeitschrift},
pages = {420--421},
year = {1965},
volume = {89},
zbl = {0134.17902},
url = {http://geodesic.mathdoc.fr/item/MZ_1965__89_170456/}
}
Philippe Tondeur. Invariant subbundles of the tangentbundle of a reductive homogeneous space.. Mathematische Zeitschrift, Tome 89 (1965), pp. 420-421. http://geodesic.mathdoc.fr/item/MZ_1965__89_170456/